# SDR DALA2016111108701

- Difficulty date: April 24, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 70,918 hours, 52,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED AT LOWER FWD CORNER OF R-1 DOOR OPENING UNDER THRESHOLD. REPAIRED PER ERA 546147-14 REV ORG.
